Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 137, NWS Norman, OK

May 1, 2011Atoka County, Bryan County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 1, 2011, 1:12 PM CDT for Atoka County, Bryan County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2011, 1:12 PM CDT (18:12 UTC)
Expired
May 1, 2011, 2:01 PM CDT
In force
49 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Atoka County, OK, Bryan County, OK

The radar

The Norman radar (KTLX), 172 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1724 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
547 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

897 
WUUS54 KOUN 011812
SVROUN
OKC005-013-011930-
/O.NEW.KOUN.SV.W.0137.110501T1812Z-110501T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
112 PM CDT SUN MAY 1 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHEASTERN BRYAN COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 230 PM CDT

* AT 111 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 3 MILES SOUTHEAST OF CADDO...MOVING NORTHEAST AT 35
  MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

* LOCATIONS IN THE WARNING INCLUDE BENTLEY...BLUE...BOKCHITO...
  CADDO...CANEY...DAISY...LANE...MCGEE CREEK LAKE AND REDDEN.

LAT...LON 3450 9567 3450 9578 3417 9578 3416 9579
      3416 9596 3412 9593 3409 9593 3396 9625
      3410 9639 3461 9580 3459 9567 3451 9566
TIME...MOT...LOC 1811Z 232DEG 30KT 3410 9622

$$
2 follow-up statements
081 
WWUS54 KOUN 011831
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
131 PM CDT SUN MAY 1 2011

OKC013-011841-
/O.CAN.KOUN.SV.W.0137.000000T0000Z-110501T1930Z/
BRYAN OK-
131 PM CDT SUN MAY 1 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN BRYAN COUNTY...

LAT...LON 3451 9577 3417 9578 3416 9579 3417 9624
      3460 9581 3459 9567 3451 9566
TIME...MOT...LOC 1831Z 230DEG 34KT 3422 9605

$$

OKC005-011930-
/O.CON.KOUN.SV.W.0137.000000T0000Z-110501T1930Z/
ATOKA OK-
131 PM CDT SUN MAY 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHEASTERN ATOKA COUNTY...

AT 131 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 8 MILES SOUTHWEST OF LANE...MOVING NORTHEAST AT 40 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

* LOCATIONS IN THE WARNING INCLUDE BENTLEY...DAISY...LANE...MCGEE
  CREEK LAKE AND REDDEN.

LAT...LON 3451 9577 3417 9578 3416 9579 3417 9624
      3460 9581 3459 9567 3451 9566
TIME...MOT...LOC 1831Z 230DEG 34KT 3422 9605

$$
299 
WWUS54 KOUN 011901
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
201 PM CDT SUN MAY 1 2011

OKC005-011911-
/O.CAN.KOUN.SV.W.0137.000000T0000Z-110501T1930Z/
ATOKA OK-
201 PM CDT SUN MAY 1 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN ATOKA COUNTY...

THE STORMS HAVE WEAKENED...BUT SMALL HAIL AND GUSTY WINDS MAY STILL 
OCCUR ACROSS CENTRAL AND EASTERN PORTIONS OF ATOKA COUNTY.

LAT...LON 3451 9577 3417 9578 3416 9579 3417 9624
      3460 9581 3459 9567 3451 9566
TIME...MOT...LOC 1901Z 230DEG 34KT 3440 9579

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 12:47 PM CDT, 25 minutes earlier.

Area forecast discussion, May 1, 12:47 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1247 PM CDT SUN MAY 1 2011

.AVIATION...
01/18Z TAFS...VFR/MVFR CEILINGS WILL BE SEEN MOST TERMINALS THROUGH
THE FORECAST PERIOD. SHOWERS AND A FEW STORMS WILL AFFECT MAINLY
KPNC/KOKC/KOUN FIRST FEW HOURS OF THIS FORECAST. SOME IMPROVEMENT IN
CEILINGS/VSBYS EXPECTED LATE AFTERNOON AND EVENING ALONG WITH
DECREASING WIND. HOWEVER...WIND WILL PICK BACK UP AND CEILINGS LOWER
LATE TONIGHT. A DECREASE TO IFR AND MVFR IS STILL EXPECTED MAINLY
CENTRAL/SOUTHERN OKLAHOMA INTO NORTH TEXAS LATE TONIGHT AND AFTER
12Z TOMORROW WITH ADDITIONAL DEVELOPMENT OF RAIN AND ISOLATED STORMS.

&&

.UPDATE...
WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS CONTINUE TO MOVE
ACROSS THE FA. THIS WAVE OF RAIN IS EXPECTED TO DECREASE THIS
AFTERNOON. WITH CLOUDY SKIES AND RAIN... TEMPERATURES WILL REMAIN
COOL... HAVE ADJUSTED HIGH TEMPS DOWN A FEW DEGREES IN SOME
LOCATIONS. ALSO ADJUSTED ALL HOURLY GRIDS TO SHOW CURRENT TRENDS.
NE WINDS ACROSS THE AREA WILL REMAIN GUSTY THROUGHOUT MOST OF THE
DAY. WILL SEND UPDATES SHORTLY.

MAXWELL
&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  52  40  59  37 / 100  20  30  10
HOBART OK         53  37  60  32 /  80  30  20  10
WICHITA FALLS TX  54  43  57  37 /  80  50  50  10
GAGE OK           55  31  64  31 /  30  10  10  10
PONCA CITY OK     54  34  64  36 /  60  20  10  10
DURANT OK         59  45  54  42 / 100  60  70  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/11
Hazardous weather outlook, May 1, 11:00 AM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1100 AM CDT SUN MAY 1 2011

OKZ004>048-050>052-TXZ083>090-021000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1100 AM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL AFFECT PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS
THROUGH TONIGHT. HOWEVER... NO ORGANIZED SEVERE WEATHER IS EXPECTED.

DISCUSSION...
A SURFACE COLD FRONT WILL REMAIN SOUTH OF THE REGION...STRETCHED
ACROSS CENTRAL AND NORTHEAST TEXAS. ABOVE THE SURFACE...HOWEVER...
GULF MOISTURE WILL ADVANCE NORTHWARD...WHILE AN APPROACHING UPPER
LEVEL TROUGH PROVIDES INCREASING LIFT. ISOLATED TO SCATTERED
THUNDERSTORMS WILL AFFECT PARTS OF CENTRAL AND SOUTHERN OKLAHOMA...
AND WESTERN NORTH TEXAS TODAY. SOME OF THESE STORMS MAY BECOME
STRONG PRODUCING SMALL HAIL AND GUSTY WINDS. OTHERWISE... CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS WILL BE THE MAIN CONCERN
WITH THE STORMS.

THE SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO DECREASE LATER
THIS AFTERNOON AND EVENING. HOWEVER... A SECOND WAVE OF RAIN AND
THUNDERSTORM DEVELOPMENT IS EXPECTED LATER TONIGHT OVER WESTERN
NORTH TEXAS AND PARTS OF OKLAHOMA...AS THE UPPER LEVEL TROUGH
ARRIVES FROM THE WEST.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAY 2.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...15 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
AS THE UPPER LEVEL TROUGH SLOWLY SWINGS THROUGH THE SOUTHERN
PLAINS...SHOWERS AND A FEW THUNDERSTORMS WILL LIKELY OCCUR ON MONDAY
OVER NORTH TEXAS AND SOUTHERN AND CENTRAL OKLAHOMA. SEVERE WEATHER
IS NOT EXPECTED. MUCH OF THE REST OF THE WEEK WILL SEE DRY WEATHER.
A SLIGHT CHANCE OF THUNDERSTORMS MAY RETURN BY FRIDAY.

OTHER HAZARDOUS WEATHER...
ON WEDNESDAY...DRY AND WINDY WEATHER WILL ELEVATE THE FIRE RISK
ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY.

MAXWELL

In the hours before

Special weather statement, May 1, 11:39 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1139 AM CDT SUN MAY 1 2011

OKZ051-052-011715-
BRYAN OK-MARSHALL OK-
1139 AM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN AND MARSHALL COUNTIES.

AT 1139 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 27 MILES SOUTHWEST
OF WILLIS...MOVING NORTHEAST AT 50 MPH. THIS STORM WILL AFFECT THE
LAKE TEXOMA AREA.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3378 9642 3377 9649 3381 9652 3383 9659
      3385 9662 3389 9660 3391 9667 3385 9668
      3383 9675 3386 9680 3385 9686 3391 9689
      3391 9688 3408 9672 3385 9617 3375 9639
Special weather statement, May 1, 11:58 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1158 AM CDT SUN MAY 1 2011

OKZ025-026-028>030-039>042-046-011730-
LINCOLN OK-OKLAHOMA OK-POTTAWATOMIE OK-CLEVELAND OK-MCCLAIN OK-
MURRAY OK-GARVIN OK-PONTOTOC OK-CARTER OK-STEPHENS OK-
1158 AM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...CLEVELAND...
GARVIN...LINCOLN...MCCLAIN...MURRAY...OKLAHOMA...PONTOTOC...
POTTAWATOMIE AND STEPHENS COUNTIES.

AT 1156 AM CDT...SCATTERED THUNDERSTORMS EXTENDED FROM OKLAHOMA
CITY...TO LINDSEY AND DUNCAN...TO NEAR ARDMORE. THE STORMS WERE
MOVING NORTHEAST AT 60 MPH. ALL OF THE STORMS WILL BE CAPABLE OF
PRODUCING SMALL HAIL.

HAZARDS INCLUDE...
THE STRONGEST STORMS MAY PRODUCE HAIL UP TO THE SIZE OF PENNIES...

NO SEVERE WEATHER IS EXPECTED.

LAT...LON 3588 9687 3532 9688 3456 9680 3431 9766
      3491 9750 3537 9759
Special weather statement, May 1, 12:00 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT SUN MAY 1 2011

OKZ051-052-011715-
BRYAN OK-MARSHALL OK-
1200 PM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN AND MARSHALL COUNTIES.

AT NOON CDT...A SEVERE THUNDERSTORM WAS LOCATED 23 MILES SOUTHWEST OF
LAKE TEXOMA...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL THE SIZE OF QUARTERS...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR STORMS THREATEN YOU.

LAT...LON 3383 9659 3385 9662 3389 9659 3390 9667
      3385 9668 3383 9671 3383 9675 3387 9681
      3414 9643 3397 9626 3381 9652
Special weather statement, May 1, 12:23 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1223 PM CDT SUN MAY 1 2011

OKZ019-020-025>030-039-040-011745-
LINCOLN OK-LOGAN OK-OKLAHOMA OK-POTTAWATOMIE OK-PAYNE OK-
CLEVELAND OK-GRADY OK-MCCLAIN OK-GARVIN OK-STEPHENS OK-
1223 PM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...GARVIN...
GRADY...LINCOLN...LOGAN...MCCLAIN...OKLAHOMA...PAYNE...POTTAWATOMIE
AND STEPHENS COUNTIES.

AT 1221 PM CDT...NUMEROUS THUNDERSTORMS ACROSS CENTRAL AND PARTS OF
SOUTHWEST OKLAHOMA...EXTENDING FROM NEAR GUTHRIE AND OKLAHOMA
CITY...DOWN TOWARD PAULS VALLEY AND DUNCAN...WERE MOVING NORTHEAST
AT ABOUT 60 MPH. MOST OF THE STORMS WILL PRODUCE SMALL HAIL.

HAZARDS INCLUDE...
THE STRONGEST STORMS MAY PRODUCE HAIL UP TO THE SIZE OF NICKELS...

SEVERE WEATHER IS NOT EXPECTED ACROSS CENTRAL PARTS OF OKLAHOMA AND
NO WARNINGS ARE ANTICIPATED AT THIS TIME.

LAT...LON 3617 9681 3618 9663 3612 9661 3468 9697
      3451 9748 3452 9755 3449 9756 3431 9810
      3536 9749 3594 9731 3624 9682
Special weather statement, May 1, 12:52 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1252 PM CDT SUN MAY 1 2011

OKZ019-020-025-026-028>032-039-040-042-011815-
LINCOLN OK-LOGAN OK-OKLAHOMA OK-POTTAWATOMIE OK-SEMINOLE OK-PAYNE OK-
CLEVELAND OK-MCCLAIN OK-HUGHES OK-GARVIN OK-PONTOTOC OK-STEPHENS OK-
1252 PM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...GARVIN...
HUGHES...LINCOLN...LOGAN...MCCLAIN...OKLAHOMA...PAYNE...PONTOTOC...
POTTAWATOMIE...SEMINOLE AND STEPHENS COUNTIES.

AT 1250 PM CDT...NUMEROUS THUNDERSTORMS ACROSS CENTRAL
OKLAHOMA...EXTENDING FROM JUST SOUTH OF STILLWATER...TO OKLAHOMA
CITY AND SHAWNEE...TO LINDSAY AND PAULS VALLEY...WERE MOVING
NORTHEAST AT ABOUT 60 MPH. MOST STORMS WILL PRODUCE SMALL HAIL AND
HEAVY RAIN.

HAZARDS INCLUDE...
THE STRONGEST STORMS MAY PRODUCE HAIL UP TO THE SIZE OF DIMES...

SEVERE WEATHER IS NOT EXPECTED OVER CENTRAL OKLAHOMA AND NO WARNINGS
ARE ANTICIPATED AT THIS TIME.

LAT...LON 3504 9611 3451 9751 3452 9755 3448 9759
      3601 9737 3621 9681 3617 9681 3618 9663
      3541 9661 3540 9655 3544 9657 3546 9655
      3544 9650 3546 9643 3530 9643 3529 9600
Local storm report, May 1, 1:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
111 PM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HAIL             DURANT                  33.99N 96.38W
05/01/2011  E1.00 INCH       BRYAN              OK   LAW ENFORCEMENT

            QUARTER SIZED HAIL REPORTED IN DURANT.

&&

MA

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 5:17 AM CDTSpecial Weather StatementOUNLove43 min
May 1, 5:28 AM CDTSevere Thunderstorm WarningOUNJefferson, Love62 min
May 1, 5:51 AM CDTSpecial Weather StatementOUNBryan, Marshall39 min
May 1, 6:15 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Johnston, Love, Marshall60 min
May 1, 6:27 AM CDTSevere Thunderstorm WarningOUNBryan48 min
May 1, 6:51 AM CDTSpecial Weather StatementOUNTillman24 min
May 1, 7:15 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan45 min
May 1, 7:19 AM CDTSpecial Weather StatementOUNCotton, Tillman41 min
May 1, 7:50 AM CDTSevere Thunderstorm WarningOUNBryan60 min
May 1, 8:31 AM CDTSpecial Weather StatementOUNCotton14 min
May 1, 8:48 AM CDTSpecial Weather StatementOUNCotton27 min
May 1, 9:12 AM CDTSpecial Weather StatementOUNStephens18 min
May 1, 9:18 AM CDTSpecial Weather StatementOUNComanche27 min
May 1, 9:25 AM CDTSpecial Weather StatementOUNGrady20 min
May 1, 9:40 AM CDTSpecial Weather StatementOUNMcClain20 min
May 1, 9:53 AM CDTSpecial Weather StatementOUNCleveland22 min
May 1, 11:09 AM CDTSpecial Weather StatementOUNCleveland, Garvin, McClain, Oklahoma21 min
May 1, 11:28 AM CDTSpecial Weather StatementOUNCarter, Cleveland, Garvin, McClain, Oklahoma32 min
May 1, 11:39 AM CDTSpecial Weather StatementOUNBryan36 min
May 1, 11:58 AM CDTSpecial Weather StatementOUNCleveland, Garvin, Lincoln, McClain, Murray, Pottawatomie32 min
May 1, 12:00 PM CDTSpecial Weather StatementOUNMarshall15 min
May 1, 12:08 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Marshall67 min
May 1, 12:23 PM CDTSpecial Weather StatementOUNCleveland, Garvin, Lincoln, McClain, Oklahoma, Payne and 2 more22 min
May 1, 12:52 PM CDTSpecial Weather StatementOUNCleveland, Garvin, Hughes, Lincoln, McClain, Oklahoma and 3 more23 min
May 1, 3:45 PM CDTSpecial Weather StatementOUNMarshall15 min
May 1, 4:30 PM CDTSpecial Weather StatementOUNJohnston15 min
May 1, 4:47 PM CDTSpecial Weather StatementOUNMarshall28 min
May 1, 5:11 PM CDTSpecial Weather StatementOUNCoal, Johnston, Marshall34 min
May 1, 6:18 PM CDTSpecial Weather StatementOUNAtoka, Bryan27 min
May 1, 6:49 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan3 hr
May 1, 6:56 PM CDTSpecial Weather StatementOUNAtoka, Bryan34 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.